| Model Number |
45030 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an angiojet solent dista catheter.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually examined for damage or any irregularities.The shaft showed a kink located 2cm from the tip.It was also noticed that the hypotube was broken at 2cm from the tip.There was a hole in the pebax shaft material at the 2cm location.There was blood in the returned waste bag.Functional testing was competed device preparation.The pump was inserted into the ultra drive unit console.The pump and device would not prime due to the damaged shaft.There was a leak at the hole in the pebax.The devices pressure could not be recorded due to the device would not prime.Inspection of the remainder of the device showed no damage or irregularities.
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2021.It was reported that error message and pump seal fault occurred.The target lesion was located in a distal vessel.Two angiojet solent dista catheters were used in a thrombectomy procedure.However during the procedure, both the catheters displayed check saline supply error message when switched to power pulse mode and there were bubbles noticed in the pump.The procedure was completed with another of the same device.No patient complicatons were reported.However, returned device analysis revealed a hypotube break.